I did not realize my surgery would be so soon. I have been taking Ashwagandha and an Omega 3 supplement. I am having an enlarged lymph node removed in my neck under general anesthesia as an outpatient procedure. Will it be safe to undergo this procedure under anesthesia in a few days? I heard this might interfere with the effectiveness of the anesthesia.
Welcome to icliniq.com.
Removal of a lymph node is not an extensive surgery. So, no need to worry much.
As far as anesthetic risk is concerned, you may face the following problems because of your high BMI (body mass index).
As far as Omega-3 supplement is concerned, it has nothing to do with anesthesia drug. Ashwagandha is a herbal drug, it also has no significant interaction with drugs used to give general anesthesia.
So, keep yourself motivated and anxiety-free.
For more information consult an anesthesiologist online --> https://www.icliniq.com/ask-a-doctor-online/anesthesiologist
Query: Hello doctor, I have been diagnosed with a 13 cm complex cyst in left ovary and have a laparotomy (small 3 to 4 inches vertical incision under my belly button to get rid of ovarian cyst) coming up and I would feel so much better if I could just get a spinal block instead of general anesthesia. I ha... Read Full >>
Answer: Hi, Welcome to icliniq.com. Spinal anesthesia is good for surgeries below umbilicus eg., pelvic surgeries, and ovarian cyst as in your case. But the size of your cyst is large, more than 10 cm and it is a complex cyst (not simple) which would mean surgeon may have to see other intrabdominal struct... Read Full
Query: Hi doctor, Earlier in my life I had the problem of over-masturbation. This was related to my mental depression as well. However, I have recovered from the habit of over-masturbation. But, still I masturbate once in four days. This causes fatigue, back pain and leg pain. Can I use supplements such as... Read Full >>
Answer: Hi, Welcome to icliniq.com. Yes, you can certainly go for ayurveda supplements. Masturbating once in four days is not abnormal. You are probably low on essential vitamins and that is causing the body pain. I would not recommend Shilajit. It is to be taken under strict medical supervision only. Go fo... Read Full
Query: Hello doctor,I am about to have an open inguinal hernia operation after 15 days. I have been having terrible anxiety leading up to it. I went to my PCP today and informed him of this. He prescribed 25 mg of Zoloft for me. I have read that it takes a month for Zoloft to work. Also, I have read that Z... Read Full >>
Answer: Hi, Welcome to icliniq.com. I would like to know that whether your hernia is the cause of anxiety. If anxiety is the case let me assure you that you have nothing to worry from surgical aspect as hernia repair is not a complicated or major surgery. So, the blood loss should not be worrying if you w... Read Full
Ask your health query to a doctor online?Ask an Anesthesiologist Now